By Topic

Some New Results About the (d, k) Graph Problem

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Memmi, G. ; Central Research Laboratory, Thomson-CSF ; Raillard, Y.

The (d,k) graph problem which is a stiu open extremal problem in graph theory, has received very much attention from many authors due to its theoretic interest, and also due to its possible applications in communication network design. The problem consists in maximizing the number of nodes n of an undirected regular graph (d,k) of degree d and diameter k. In this paper, after a survey of the known results, we present two new families of graphs, and two methods of generating graphs given some existing ones, leading to further substantial improvements of some of the results gathered by Storwick [21] and recently improved by Arden and Lee [3] and also by Imase and Itoh [11].

Published in:

Computers, IEEE Transactions on  (Volume:C-31 ,  Issue: 8 )